# SDR ASAA0954261

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,067 hours, 2,968 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLANDED ON RWY 16R.  ALL GOOD UNTIL FLARE ACFT DRIFTED TO THE LT AND TOUCHED DOWN APPROX 35' LT OF CENTERLINE WINDS CALM.  GROUNDED YES.  REF FIM 22 11 TASK 801 AND 22 11 TASK 825.  NO FAULTS LOGGED ON EITHER FCC LAST FLT. LAND VERIFY CHK NR 49 BITE REF. 22 11 00/201 GOOD. NOTE: HGS LAST FLT SHOWED FAULT: RO CTN ILS ANOMALY DETECTED. HGS SYSTEM TEST GOOD REF. 34 36 00 SMM. ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUAL.
